# SDR GTIA2021112936148

- Difficulty date: November 26, 2021
- Submitted: November 29, 2021
- Operation: Air carrier
- Aircraft: N512NK
- Make and model: Airbus A319-132
- Aircraft serial: 2673
- Aircraft time: 54,995 hours, 25,559 cycles
- System (JASC): 2565 · Escape Slide
- Part: Megaphone
- Part number: A3061402
- Part serial: 42359
- Condition: Damaged
- Location: Zone 900
- Part time: 2,579 hours, 1,084 cycles
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD MEGA PHONE DAMAGED-R&R FWD MEGA PHONE IAW A/C DRAWING NUMBER A319-EMER EQUIP
